# SDR TSA2002F00000

- Difficulty date: June 19, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Condition: Worn
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENROUTE , THE APU SHUTDOWN DUE TO AN OVERSPEED.  THE AIRCRAFT RETURNED WITHOUT FURTHER INCIDENT.  MAINTENANCE RESTARTED THE APU AND CONDUCTED AN OPERATIONAL CHECK OF THE UNIT.  THE OPERATIONAL CHECK WAS GOOD AND AN OVERWEIGHT LANDING INSPECTION WAS COMPLETED.  THE AIRCRAFT WAS RELEASED AND RESTRICTED TO SERVICE DUE TO HF INTERFERENCE WITH THE APU OPERATION.  INSPECTED THE APU WIRING AND REPAIRED A BROKEN/WORN HARNESS AT THE APU TACH GENERATOR.  GROUND OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
